# SDR WTAA960007

- Difficulty date: January 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120145
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: 1202317001
- Condition: Loose
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SFO - CREW REPORTED, UNABLE TO PRESSURIZE AIRCRAFT AFTER DEPARTURE.  AIRCRAFT RETURNED TO STATION WITHOUT INCIDENT.  MAINTENANCE RESECURED LOOSE CARGO DOOR SEAL.  AIRCRAFT PRESSURIZATION SYSTEM OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
